Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/1972
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDUMORTIER, Freddy-
dc.date.accessioned2007-11-09T15:18:03Z-
dc.date.available2007-11-09T15:18:03Z-
dc.date.issued2006-
dc.identifier.citationJOURNAL OF DIFFERENTIAL EQUATIONS, 224(2). p. 296-313-
dc.identifier.issn0022-0396-
dc.identifier.urihttp://hdl.handle.net/1942/1972-
dc.description.abstractThe paper deals with polynomial Lienard equations of type (m, n), i.e. planar vector fields associated to a scalar second order differential equation x + f (x)x + g(x) = 0, with f and g polynomials of respective degree m and n. It is shown that, besides compactifying the phase plane, or the Lienard plane, one can also compactify and desingularize the space of Lienard equations of type (m, n) for each (m, n) separately, by adding both singular perturbation problems and Hamiltonian perturbation problems. (c) 2005 Elsevier Inc. All rights reserved.-
dc.languageEnglish-
dc.language.isoen-
dc.publisherACADEMIC PRESS INC ELSEVIER SCIENCE-
dc.subject.otherLienard equation; Hilbert's 16th problem; limit cycle; compactification; desingularization; Hamiltonian perturbation; singular perturbation-
dc.titleCompactification and desingularization of spaces of polynomial Lienard equations-
dc.typeJournal Contribution-
dc.identifier.epage313-
dc.identifier.issue2-
dc.identifier.spage296-
dc.identifier.volume224-
local.format.pages18-
local.bibliographicCitation.jcatA1-
dc.description.notesUniv Hasselt, B-3590 Diepenbeek, Belgium.Dumortier, F, Univ Hasselt, Campus Diepenbeek,Agoralaan Gebouw D, B-3590 Diepenbeek, Belgium.freddy.dumortier@uhasselt.be-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.bibliographicCitation.oldjcatA1-
dc.identifier.doi10.1016/j.jde.2005.08.011-
dc.identifier.isi000237877000004-
item.contributorDUMORTIER, Freddy-
item.validationecoom 2007-
item.fulltextNo Fulltext-
item.fullcitationDUMORTIER, Freddy (2006) Compactification and desingularization of spaces of polynomial Lienard equations. In: JOURNAL OF DIFFERENTIAL EQUATIONS, 224(2). p. 296-313.-
item.accessRightsClosed Access-
crisitem.journal.issn0022-0396-
crisitem.journal.eissn1090-2732-
Appears in Collections:Research publications
Show simple item record

SCOPUSTM   
Citations

31
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

29
checked on Jun 29, 2022

Page view(s)

44
checked on Jun 14, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.